# SDR ABXA030198

- Difficulty date: June 10, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 40,254 hours, 36,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STA. 883.5 FRAME SEGMENT P/N 145T1003-2 FAIL SAFE FRAME AT STR. 18 RIGHT WAS FOUND CORRODED. THE ORIGINAL THICKNESS OF FRAME WAS 0.200 INCH AFTER BLENDED OUT CORROSION THE REMAINING THICKNESS WAS 0.170 INCH. REPAIRED AREA IAW REA B653-46282, REV. 'A'.
